# SDR C1HA200394033

- Difficulty date: November 7, 2003
- Submitted: November 11, 2003
- Operation: Air carrier
- Aircraft: N294AS
- Make and model: Boeing 727290
- Aircraft serial: 22146
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BS 741 - 757 LBL 45.5 HAS BARE METAL, CORROSION AND WORN AREAS.
